Abstract: A new class $\mathcal H_q(\alpha, b, n)$ of Bazilevi\v c functions of type $\alpha$ defined in terms of quasi-subordination is presented. We obtain the coefficient estimates as well as the Fekete-Szeg\"o inequality of functions that are related to the new class. The improved results for the associated classes involving subordination and majorization were briefly discussed.
Keyword: Analytic Function, Subordination, Fekete-Szeg¨o Inequality, Coefficient Estimates, Majorization.
Full text: PDF
Full file: XML
How to cite this article:
S Olatunji, E J Dansu and A Abidemi, On a class of Bazilevic functions associated with quasi-subordination, International Journal of Advances in Mathematics, Volume 2017, Number 2, Pages 33-39, 2017.